# SDR USAA040791

- Difficulty date: September 30, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65538443
- Condition: Corroded
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, ANGLE/TRACK, 2 INCH CORROSION, LEVEL 1; TASK NR C53-202-01 AFT CARGO CORE, FLOOR TIE DOWN TRACK, STA 859 LBL 17.20.  SPLICED REPAIR SECTION INTO FLOOR TRACK IAW SRM 53-00-53.
